MAUDE Adverse Event Report: BECTON DICKINSON 20ML SYRINGE LUER-LOK TIP; SYRINGE, PISTON

BECTON DICKINSON 20ML SYRINGE LUER-LOK TIP; SYRINGE, PISTON
Model Number 303310
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
Plastic syringe cracked as technician was drawing up chemo medication.Leading to drug leaking out of closed system transfer system.

Brand Name
20ML SYRINGE LUER-LOK TIP
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
BECTON DICKINSON
MDR Report Key21798358
Report NumberMW5168719
Device Sequence Number15696783
Product Code FRN
UDI-Device Identifier00382903033102
UDI-Public(01)00382903033102
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 04/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number303310
Device Lot Number4319956
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/08/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown